08-06-2005, 11:31 PM #1
Got a recent medical condition that requires me to take two prescribed meds for about 45 days and am concerned that the Test Cyp/Deca cycle I am currently running may conflict somehow and potentially give me adverse side effects. Obviously not going to tell the prescribing doctor i'm juicing, so curious if anybody here is aware of how these 2 prescribed meds may or may not interact. The first is called Prednisone, it is a corticosteroid, the other is Verapamil which is a calcium channel blocker. The side effects of these two meds include LOW BLOOD PRESSURE and requires at least 30 minutes of cardio ED. Knowing that the Test Cyp and Deca cycle I am on INCREASES my BP, wondering if anybody has knowledge of how these meds may/may not intrereact with my current cycle? With all due respect, unless you know about Prednisone or Verapamil, please don't waste your typing skills. Those who know anything about these 2 meds, please share your comment, it would be appreciated. If you feel more comfortable, PM me. My priority is to treat this temporary medical condition, but if I can get away with continuing my cycle, of course i'd prefer to stay on cycle. Thoughts??? Thanks, Hans
08-07-2005, 12:11 AM #2Member
- Join Date
- Nov 2003
just curious what is ur med condition? is it high blood pressure? anyhow i have used pred. (currently on it) what is your dosage look like(for pred)? let me tell u the pred. is catabolic and it takes 2 weeks before it kicks in. pred gives me a sweet tooth at high dosages. iv run it with just test 500mg ew at a dose of 10mg ed, iv also run it with test 500mg ew and deca 300mg ew at a little higher dosage i think 30mg-40mg ed i had no problems. you have to take a lot of pred for a lengthy time too see harsh side effects, but depending on you med condition and dose of pred id say do it to fight the catabolic properties. also make sure you taper your dosage down (talk about that with your doc)
08-07-2005, 12:21 AM #3
So here's the real deal....Medical condition is for a very rare headache disorder (makes the worst migraines look like cotton candy) that usually last 30 to 45 days in duration. Two preventative meds that are known to stop the headaches include starting with Prednisone 60 mg ED for 7 days, then taper down 10 mg daily till finished, roughly 2 weeks total. After that point the second med finally kicks in, hopefully, called Verapamil...this is taken at 240mgED, and if needed up to 480mg ED. Take at this high therapeutic dosage until the headaches disappear, keep taking for 2 weeks headache free then taper and stop.
So knowing the catabolic effects of Pred, would the Test Cyp be good to keep to kind of balance it out? The Verapamil on the other hand is known for decreasing blood pressure and Test is known for increasing blood pressure. So I guess i'm a bit confused. At this point in time, I have not told my Dr I am juicing as he really does not impress me with his intelligence. So...going with my gut feeling...any experienced with Pred or Verapamil...please share comments or PM me. Thanks very much in advance....Hans
08-07-2005, 06:53 PM #4
I can't help you with possible interaction complications between the drugs. Im not familiar with Verapamil. But I have taken Prednisone for Ulcerative Colitus. It was a 4-week course, similar to your dosage a couple of years back. Prednisone sucks! It made my joints hurt, gave me nasty acne on my back and chest(not face luckily), insomnia, and a puffy face. I honestly thought my weight lifting life was over. My elbows ached so bad I could not do curls or extensions for 2-3 months. On the bright side, it took care of my bloody diarrhea!
IMHO I would wait until your medical treatment has concluded.
On a side note, I suffered for more then a year finding the right meds for my UC. I tried everything. The only thing that has given me relief is smoking weed. Makes me feel kind of juvenile being a small business owner, married 22 years with 2 bright beautiful kids sneaking around smoking weed late at night. But, my stomach pain is gone, I have regular bowel movements, and I have awesome dreams!
08-07-2005, 07:42 PM #5Member
- Join Date
- Nov 2003
Pm doctabig i believe he is doing/done his doc in pharmacy. there are also some docs on some canadian broads.
08-08-2005, 04:16 PM #6
08-08-2005, 04:32 PM #7
There really shouldn't be a true clinical "interaction". The only thing you need to be
concerned w/ is lower bp from the verapamil. As for the prednisone, there are a couple of threads floating around concerning taper therapies. I stated in another thread that after looking up in Facts & Comparisons (the pharmacist's bible), there were no significant reactions between glucocorticoids (prednisone) & anabolic steroids .
FYI....on a side note---stay away from grapefruit & grapefruit juice to avoid possible heart arrythmias while on verapamil.
08-08-2005, 10:46 PM #8
no grapefruit, thanks.....any others with info?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)